# SDR P5CA2023082400078

- Difficulty date: September 22, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 50,826 hours, 8,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT COMPARTMENT L1 WINDOW STRUCTURE UPPER CHORD CORNER CHORD AT STA 288 BL 1.0 FOUND SLOT( SLOT WAS CONFIRMED A PRODUCTION GAP BETWEEN THE CHORD AND THE CENTER WINDSHIELD POST AS PER ATLAS AIR EO #4853A118 REV 3  )
